# SDR A6WA201140040

- Difficulty date: January 8, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 18,454 hours, 17,569 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Gasket
- Condition: Damaged
- Location: Ac Supply Duct
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG ODOR OF FUEL ONCE APU WAS RUNNING, SHUTDOWN APU AND APU SLOW TO SHUTDOWN.  R & R GASKET ON BOTH AC SUPPLY DUCT IAW 21-51-13.  OPS CK APU IAW 49-10-33.  OPS CK GOOD RETURN TO SERVICE.
